# SDR 2004FA0000831

- Difficulty date: September 23, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N400LM
- Make and model: Amrgen AG5B
- Aircraft serial: 10061
- Engine: Lyc O360A1D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Plate
- Part number: 51023306
- Condition: Misinstalled
- Location: Seat Belt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING REAR PASSENGER SEAT BELTS, IT WAS DISCOVERED THAT PN 51023306 REINFORCEMENT PLATE HAD BEEN INSTALLED ON FWD SIDE OF AFT SEAT BULKHEAD UNDER SEATBELT ATTACH BRACKET.  THE -6 PLATE SHOULD HAVE BEEN INSTALLED ON AFT SIDE OF THE BULKHEAD IAW AGAG DRAWING 5102299.  MS20364-1032 (THIN SHEER NUT) WAS USED TO SECURE THE AN3-5A RETAINING BOLTS.  MS20365-1032 OR MS21042-3 NUTS SHOULD HAVE BEEN INSTALLED AS CALLED OUT ON THE DRAWING.  THIS RESULTS IN REDUCED SEATBELT ATTACHMENT STRENGTH WHEN COMPARED WITH THE DESIGN CONFIGURATION.  THIS AC APPEARED TO HAVE THE ORIGINAL SEATBELTS INSTALLED SO IT IS LIKELY THAT THIS IMPROPER INSTALLATION WAS ACCOMPLISHED DURING ASSEMBLY.  (EA07200406183)
